Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 146758, 15 pages
http://dx.doi.org/10.1155/2011/146758
Research Article

Unital Compact Homomorphisms between Extended Analytic Lipschitz Algebras

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 22 May 2011; Accepted 10 August 2011

Academic Editor: Malisa R. Zizovic

Copyright © 2011 Davood Alimohammadi and Maliheh Mayghani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Behrouzi and H. Mahyar, β€œCompact endomorphisms of certain analytic Lipschitz algebras,” Bulletin of the Belgian Mathematical Society, vol. 12, no. 2, pp. 301–312, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  2. T. W. Gamelin, Uniform Algebras, Chelsea Publishing, New York, NY, USA, 1984.
  3. D. R. Sherbert, β€œBanach algebras of Lipschitz functions,” Pacific Journal of Mathematics, vol. 13, pp. 1387–1399, 1963. View at Google Scholar Β· View at Zentralblatt MATH
  4. D. R. Sherbert, β€œThe structure of ideals and point derivations in Banach algebras of Lipschitz functions,” Transactions of the American Mathematical Society, vol. 111, pp. 240–272, 1964. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. T. G. Honary and S. Moradi, β€œOn the maximal ideal space of extended analytic Lipschitz algebras,” Quaestiones Mathematicae, vol. 30, no. 3, pp. 349–353, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. K. Jarosz, β€œLipHol(X,α),” Proceedings of the American Mathematical Society, vol. 125, no. 10, pp. 3129–3130, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. C. Caratheodory, Theory of Functions of a Complex Variable, vol. 2, Chelsea Publishing, New York, NY, USA, 1960.
  8. J. B. Conway, Functions of One Complex Variable, vol. 11 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1978.
  9. H. Kamowitz, β€œCompact endomorphisms of Banach algebras,” Pacific Journal of Mathematics, vol. 89, no. 2, pp. 313–325, 1980. View at Google Scholar Β· View at Zentralblatt MATH